# SDR EIA2005117

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REVEALED ON UPPER DECK FLOORBEAM, UPPER CHORD AT BS 420 RBL 68, PER ATTACH FIG.  UPPER DECK BEAM, UPPER CHORD REPAIRED PER SB 747-53A2452.
